Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What causes fat to leave areas of body?
Aug 16, 2006

Hi, do hiv meds create the loss of fat from butt and legs or does hiv itself cause it?

Response from Dr. Young

Thanks for your post.

The answer is probably a mixture of both drugs and HIV are related to lipodystrophy; I believe that most people discount or forget about the role that HIV plays in this and tend to place all of the "blame" on the drugs.

Rather than try and give you a comprehensive answer here, I'd suggest spending some time on TheBody.com's Lipodystrophy Resource Center.

I hope this is helpful. BY



Previous
Starting to take Atripa
Next
lypodystrophy with todays drugs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement